It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

these days




Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-11-2005, 03:38 PM   #1
rodeojones
Newbie
(male)
 
Join Date: May 2005
Posts: 2
rodeojones HB User
these days

it's been three weeks since i quit cold turkey from norco, occational oxycontin and ms contin. it was amazing at first, like i had a new lease on life but now i am back where i was before dealing with my stomach disorder and feeling ill more often than not. i went surfing last weekend because i decided i was going to use the money i would have been spending on pills on things i love to do but now i have no energy because i can hardly eat. i've tried every type of medication there is for my stomach and was origonal prescribed hydrocodone for the intense pain i get after i eat. its just wierd beacuse all this time i was drugged up i for got i had actual problems.

 
Sponsors Lightbulb
   
Old 05-11-2005, 03:54 PM   #2
Ukonom
Senior Member
(male)
 
Join Date: Apr 2005
Posts: 127
Ukonom HB User
Re: these days

I wish I had some words of advise. Many people do suffer from chronic pain and have to have narcotics to relieve the pain. Have you tried a new doctor to find something possibly new to help? This is a huge quandry, and only you know what type of pain you can deal with. Don't beat yourself up for it! If you end up going back because of the pain, just try to manage it better. I know your probably thinking it was all for naught, but it may be the only thing that allows you to live comfortable. My back pain is back after I quit the Norco's but I find I can function, and I'm doing some things (exercising) to help strengthen it. I know there will be days that my body will scream for the narcotics, but I will have to go a different route when that time comes. I wish you well in whatever decision you make!
Ukonom

 
Old 05-11-2005, 04:12 PM   #3
rodeojones
Newbie
(male)
 
Join Date: May 2005
Posts: 2
rodeojones HB User
Re: these days

yeah i should probly look into getting a new doctor. i just feel i am way too young to be sick all the time. i'm twenty-one. i had my gal bladder removed when i was nineteen. i just miss the sunny days from when i was younger. at first the pain killers made me feel like i had them back but that faded quick when my body just wanted something stronger to keep feeling that way and thats when i realized i had to quit before it got out of control.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How do I live with these dentures? AmVan Dental Health 9 04-20-2010 02:15 PM
Does anyone else have these kinds of emotional days? lynn41 Fibromyalgia 12 05-02-2008 11:02 AM
What do these test results tell me about my metabolism? mikeg090 Thyroid Disorders 13 04-03-2008 08:36 AM
Need Your Input.. A little worried about these signs stre5844 Pregnancy-Teen 6 09-30-2007 05:48 PM
I have all these symptoms and noone has helped me liveinlite Allergies 1 04-25-2007 05:22 PM
What does those symptons mean anyone wolfeyes Brain & Nervous System Disorders 3 03-12-2007 06:40 PM
Are These Symptoms? jobabe Menopause 6 02-14-2007 03:35 PM
Does anyone know what these symptoms could mean? Jaspar General Health 10 10-24-2005 03:40 PM
are these outbreaks im getting hives???? jericho Allergies 0 12-15-2004 09:30 PM




« Day 26 | Today »
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is On
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:42 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!